# SDR CALA2024030700652

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 74,850 hours, 27,972 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INTERNAL RIB #2 STIFFENER #2 CRACKED (REF AAR N/R 9876368) REMOVED FRONT WEB FOIL ACCESS TO REPAIR IN REF SRM 51-40-02-0G-0 BAC 1505-1012 087075T7, INSTALLED FRONT WEB AND RIB #1 IN REF 51 , REMOVED RIB #1 FOR REPAIR IN REF SRM 51-40-02 REMOVED -40-02-0G-0 DAMAGE STFFENER #2 AND FABRICATED REPAIR AND INSTALLED IAW SRM 55-10-09-2R.
